# SDR FDEA2020072301586

- Difficulty date: July 20, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 88,326 hours, 18,273 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: AFA3805505
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO - DOOR FORWARD BOTTOM CORNER BETWEEN XIFH 1708 - 1717 FOUND   CHAFFING. CENTER CARGO DOOR FORWARD BOTTOM CORNER BETWEEN XIFH 1708 - 1717 REPAIR   CARRIED OUT AS PER EA #1-5230-T0355307 PART 1, TITLE: DOORS - CARGO DOOR - DEVIATION   TO SRM 52-30-16 REPAIR 3 - CENTER LOWER CARGO DOOR OUTER SKIN, FORWARD LOWER   CORNER XIFH 1708-1717. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
